| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during cataract surgery with intraocular lens (iol) implant procedure, the lens did not fold properly.The bat passed over the lens and crushed it so badly that it could not be used or refolded into the cartridge.The surgery was completed on same day.There was no patient contact.Additional information has been requested.